Posted By CCF Cardio MD-SGM on December 16, 1997 at 09:42:01:
In Reply to: mottle posted by Phillips on November 19, 1997 at 00:48:58:
: : I have been diagnosed with postural orthostatic tachycardia syndrome and a myopathy. In the past 2
: months my skin on my arms and legs will become very mottled when I'm sitting
: upright especially if I'm active. The other symptomes that I normally have-tachycardia, palpitations, weakness, nausea
: haven't changed. What does mottling signify Could this be related to my other problems? Any info
: would be helpful. Thankyou
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.